Countable OD sets of reals belong to the ground modelстатья Исследовательская статья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 10 августа 2018 г.

Работа с статьей


[1] Kanovei V., Lyubetsky V. Countable od sets of reals belong to the ground model // Archive for Mathematical Logic. — 2018. — Vol. 57, no. 3–4. — P. 285–298. It is true in the Cohen, Solovay-random, dominaning, and Sacks generic extension, that every countable ordinal-definable set of reals belongs to the ground universe. It is true in the Solovay collapse model that every non-empty OD countable set of sets of reals consists of OD elements. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть